# SDR AALA20161202019

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 3,527 hours, 1,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 25-65-00.  OPS CHECKED GOOD.
